| Catalog Number |
MZXT9001 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxzero multi fuse extension set with needleless connector was occluded.The following information was received by the initial reporter with the following verbatim.It was reported by the customer that having issues with mfr# (b)(4) bd maxzero extension set.Both (radiologist) and (anesthesia) are having issues with this product.Complaints are: the product is difficult to attach during a very tricky time during the procedure.The new valve at the end of the tubing makes it very difficult to attach to the needle.They are difficult to flush and feel that they are a safety issue.They are not able to perform cervical epidurals.